MAUDE Adverse Event Report: Tosoh Hi-Tec, Inc. AIA-2000; Fluorometer, For Clinical Use

Tosoh Hi-Tec, Inc. AIA-2000; Fluorometer, For Clinical Use
Model Number AIA-2000ST
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported error 4193 (2000 only) y-axis cup transfer z-axis home overrun on the aia-2000 analyzer.The customer confirmed the waste was not full, then attempted to perform an all set home and empty waste cup action, however, neither would complete.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and confirmed the reported issue by visually identifying the y-axis cup picking assembly was stuck at the discard chute.Further visual inspection revealed the discard chute was full of discarded cups as well as contained dried serum.The fse removed the discard chute and lower assembly which allowed proper removal of the excess cups and dried serum.The fse then removed dried serum from the upper part of the analyzer.The fse reconnected the discard chute and lower assembly, then validated the analyzer by running quality control (qc) with results within acceptable range.The fse then confirmed all cups were properly discarding into the waste bin via the waste chute.No further action required by field service.The aia-2000 analyzer is operating as expected.The aia-2000 analyzer operators manual under appendix 4: error messages states the following: "[4193]" y-axis cup transfer z-axis home overrun cause : the home sensor activated improperly after movement of the y-axis cup transfer z-axis.If this occurs, the current measurement result will be flagged (mf flag) and new measurements will be suspended.Solution : contact tosoh service center or local representatives.The most probable cause was due to maintenance problem of the cup waste chute.

Brand Name
AIA-2000
Common Device Name
Fluorometer, For Clinical Use
Manufacturer (Section D)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
Tosoh Hi-Tec, Inc.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
janefrances ajiduah
2-2-1 yaesu
chuo-ku, tokyo 10400-28
JA   1040028
+1(650)636-8314
MDR Report Key50797380
Report Number3004529019-2026-00130
Device Sequence Number10529396
Product Code KHO
UDI-Device Identifier04560189284616
UDI-Public04560189284616
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000ST
Device Catalogue Number022100
Device Lot Numberna
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown